On a question of Schinzel about the length and Mahler's measure of polynomials that have a zero on the unit circle

Tom 155 / 2012

Edward Dobrowolski Acta Arithmetica 155 (2012), 453-463 MSC: Primary 12D99; Secondary 26C99. DOI: 10.4064/aa155-4-8

Autorzy

  • Edward DobrowolskiDepartment of Mathematics and Satistics
    University of Northern British Columbia
    3333 University Way
    Prince George, BC V2N 4Z9, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek